# SDR AALA202311309453

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,543 hours, 26,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT BILGE AREA ANTENNA INTERNAL DOUBLER HAS CORROSION AT STA 500 PLUS 6 IN AND BL 5R. INSTALLED FORWARD CARGO COMPARTMENT BILGE AREA ANTENNA INTERNAL DOUBLER. PER SRM 51-40-02-0G.
